# SDR QXEA200701006

- Difficulty date: June 17, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 15,488 hours, 15,795 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 400SG163Q
- Part serial: 2670XL
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 8,052 hours, 7,675 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BIL FLIGHT NR 2417: NR 2 DC GENERATOR WILL NOT RESET.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE REMOVED NR 2 STARTER GENERATOR AND INSTALLED NEW STARTER GENERATOR IAW AMM 24-31-01-000-801 AND 24-31-01-400-801.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
